MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER UNICOMPARTMENTAL KNEE ARTICULAR SURFACE SIZE 4 8MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZIMMER UNICOMPARTMENTAL KNEE ARTICULAR SURFACE SIZE 4 8MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices - concomitant devices - zimmer unicompartmental knee high flex precoat femoral component size e catalog #: 00584201501 lot #: 64392094, zimmer unicompartmental knee precoat tibial component size 4 catalog #: 00584200401 lot #: 64101337.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the devices remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event.0001822565-2020-03527, 0001822565-2020-03528.This report was previously submitted erroneously on jun 29, 2020 under manufacturing report number 0001825034-2020-02539.Investigation incomplete.
 
Event or Problem Description
It is reported that the patient is alleging poor alignment between the tibial and femoral prostheses approximately six (6) weeks following a left medial partial knee arthroplasty.Attempts have been made and no additional information is available at this time.
 
Additional Manufacturer Narrative
The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIMMER UNICOMPARTMENTAL KNEE ARTICULAR SURFACE SIZE 4 8MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10677344
Report Number0001822565-2020-03534
Device Sequence Number2880474
Product Code HSX
UDI-Device Identifier00889024194021
UDI-Public(01)00889024194021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00584202408
Device Lot Number64184745
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;